# SDR P5CA9600882

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION TO UPPER AND LOWER SURFACES OF MAIN DECK FLOOR SUPPORT AT BS 1960 RBL 12 TO 14.  REMOVED CORROSION PER BAC SRM 51-10-01 AND REPROTECTED PER BAC MM 51-24-11.
